You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1990/97/1
On the uniqueness of equilibrium states for piecewise monotone mappings
Download
PDF
- On the uniqueness of equilibrium states for piecewise monotone mappings
Article
Original scientific text
Title
On the uniqueness of equilibrium states for piecewise monotone mappings
Authors
Manfred Denker
1
,
Gerhard Keller
2
,
Mariusz Urbański
3
Affiliations
Göttingen, Germany
Erlangen, Germany
Toruń, Poland
Studia Mathematica
1990/97/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
27-36
Main language of publication
English
Published
1990
Exact and natural sciences
mathematics